# SDR COMA2009021050079

- Difficulty date: February 6, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 31,766 hours, 27,881 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Floor Skin
- Part number: 601R3114627
- Condition: Cracked
- Location: Fuselage
- Part time: 31,766 hours, 27,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN IS CRACKED IN THREE PLACES BETWEEN LBL 9 AND RBL 9 AT FS 460.00.  REMOVED DAMAGE AND APPLIED A TEMPORARY REPAIR PER CRJ REO 601R-53-41-103 REV (D).
